# SDR A6WA2019022646416

- Difficulty date: February 23, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 35,062 hours, 33,719 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FLIGHT LEVEL 280 IN NORMAL DECENT, RIGHT PACK WENT OFF LINE AND CREW OBSERVED RIGHT 10TH STAGE BLEED ARMED OPEN MESSAGE ON ED2 ON ECS PAGE. CREW OBSERVED RIGHT 10TH STAGE BLEED WAS CLOSED AND RIGHT HAND PACK WAS RECIEVING NO PRESSURE. BEGAN COMPLYING WITH QRH PROCEDURES. NOTE CABIN PRESSURE RISING DURING CHECKLIST. CABIN ALTITUDE MASTER CAUTION OCCURED AS PRESSURE ROSE TO 8,500.  AT CABIN ALT 10,000 RECIEVED MASTER CABIN ALTITUDE WARNING. QRH INSTRUCTED CABIN PASSENGER OXYGEN TO DEPLOY. DURING DESCENT, RIGHT HAND PACK CYCLED ON/OFF MULTIPLE TIMES. UPON LANDING, RIGHT HAND PACK WAS OPERATIONAL. CREW DECLARED EMERGENCY LANDING INTO ATW.
